# SDR 08FDEA00224

- Difficulty date: January 22, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 43,127 hours, 9,806 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7795501
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK AT STA 1806 LBL 8 FOUND EXFOLIATION CORROSION.  MAIN DECK SEAT TRACK REPAIR CARRIED OUT REPAIR AS PER SRM 53-70-00 FIGURE 1 VOLUME I . REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
